|-The most effective active ingredients in 5 to the painful symptoms of sneezing, runny nose, nasal congestion.
-Convenient mobile PTP packaging can take from 7-year-old child.
|You do not have||(Do not obey the current symptoms get worse or, more likely side effect and accident)
1. Don't take the next person.
（1） those who have had allergic symptoms by the drug.
（2） people who have the following symptoms.
Difficulty urinating due to an enlarged prostate
（3） suffered the following diagnosis.
High blood pressure, heart disease, thyroid disease, diabetes mellitus
2. While taking this medicine, do not take in any of the following medicines also.
Other nasal oral medicine, oral medicine containing an antihistamine, cold medicine, cough expectorant medicine, motion sickness medication, allergy drug, containing フェニルプロパノールアミノ hydrochloride Oral Medicine (cold medicine, cough expectorant medicine)
3. After taking the operation of vehicles or machinery;
(May be symptoms such as drowsiness and blurred vision, unusual glare)
4. Without long-term application.
|To consult||1. The following people who consult ago taking doctor or pharmacist.
（1） those who have received medical treatment.
（2） pregnant or who seem to have become pregnant.
（3） senior citizens.
（4） the person or family that allergic people.
（5） people have had allergy symptoms with drugs.
（6） people with the following symptoms.
High fever and difficulty urinating
（7） suffered the following diagnosis.
(8) Persons receiving monoamine oxidase inhibitors such as selegiline hydrochloride （ ） in treatment.
2. In the following cases, stop taking immediately and, have attached documents, contact your doctor or pharmacist.
(1) If the following symptoms occur after taking the
The relationship between site: symptoms]
Dermatologic: rash, redness, or itching
Gastrointestinal: nausea, vomiting, lack of appetite
Central nervous system: dizziness, insomnia, irritability, headaches
Other: urination difficult, hot flushes, abnormal なまぶし.
You may rarely occur following severe symptoms. That you immediately seek medical doctors.
The name of the symptoms: symptoms]
Shock (anaphylaxis): after taking immediately with urticaria, edema, chest tightness, etc, turning pale with the hands and feet become cold, cold sweats, trouble breathing, etc.
(2) If not good symptoms to take 5-6 days
3. If you notice the following symptoms, so such symptoms continue or increase, and then stop taking, contact your doctor or pharmacist.
Thirst of the mouth, constipation
|Efficacy and effects||Symptoms of acute rhinitis, allergic rhinitis or sinusitis relief: sneezing, runny nose （ a snot plethora, stuffy nose, Nanami eye, sore throat, chronical (heavy head)|
|Dosage and administration||Next take the one time amount in water or hot water without chewing.
However, taking space, keep at least 4 hours.
[Age: 1: the amount of one day taking frequency]
Adults (over 15 years): 2 tablets: 3 times
7 Years or older under 15 years: 1 tablet 3 times.
Children under 7 years: does not take
|Usage-related attention||（1） adhere to the prescribed dosage and administration.
（2） we take on when to take the children, under the guidance and supervision of their parents or guardians.
（3） How to take pills
Projections of PTP sheet that contains the tablets at your fingertips strongly press aluminum foil on the back, took the defeating drink. （ leads to an unexpected accident such as stick and accidentally swallowed the esophageal mucosa. ）
|Component quantity: in the 6 tablets||Ingredient amount
d-chlorpheniramine maleate （ d-chlorpheniramine maleate ） 6 mg
Belladonna Total alkaloids 0.4 mg
Pseudoephedrine hydrochloride 150 mg
Anhydrous caffeine 120 mg
Glycyrrhizic acid potassium 40 mg
Additive hydrate lactose hydroxypropyl cellulose, silica, magnesium stearate
|Storage and handling precautions||（1） in a dry out of direct sunlight, cool place, keep.
（2） keep out of children's reach.
（3） to avoid misuse and to retain quality, 入れかえないで in other containers.
（4） do not take the products beyond the expiration date.
|Manufacturer||Company name: 皇漢 Dang pharmaceutical co., Ltd. contact: your telephone: toll free 0120-023520 hours:, 9:00 ~ 17:00 （ sat, day, excluding holidays ）|
|Search for words||[Mail if shipping 80 Yen! : Rhinitis medications A Kunihiro 48 tablets into [No. (2) pharmaceutical product]
And sinus drugs A and Kunihiro
|Ads responsibility||Corporation Kenko press pharmacist: Yamaguchi yuzo TEL:03-6411-5513|
|JP Post EMS||Your order will be shipped to you via Japan Post EMS. Japan Post is a speedy delivery service that delivers to more than 120 countries. With an effective tracking system and insurance program, EMS is able to offer a secure delivery worldwide. You can track your package with the tracking code provided and it will be delivered within a week. See estimated shipping fee
你好 你的运输是国际EMS发货方式。EMS是一种非常快速，便捷的发送方式，可以运到超过120个国家。有运输号码 能够在网上查询发货的状况。大概从发货到客人的手上所需要的时间只要4到7天左右
|JP Post Small Packet||Your order will be shipped to you via Post Small Packet. A lower rate than EMS for smaller articles up to 2 kg. Although not as insured as EMS, it is a more economic choice for international shipping. Depending on the destination, the delivery date might vary.
If you would like to receive products from this shop in us you must use a Forwarding Service.
Do you have an existing Forwarding Service Address?